Hi and welcome!
I am sorry, I just don't have experience with meds, so I will just post this link for you to check out. It is a good site that you can trust.
I would not recommend weaning without your doctor. Since you went from one SSRI to another, you body is going to feel the effects of an abrupt stop of the Zoloft, simply because it is not going to distinquish between the two very much...so in short, it is almost like you are stopping the med after a month, not just 4 days, if that makes sense.
See what the site has to say, and hopefully someone else will be along with more advice for you.
If you are looking to go med free, then I definitely encourage you to check out our Resources here on our main page. There are lots of great self-help ideas to help you manage your anxiety . (The Resources are on the main page, 1st post.)
Post with us anytime. This is a great place for support and understanding.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT